Can You Get High Off Ibuprofen
Ibuprofen is the common trade name for non-steroidal anti-inflammatory (NSAID). It has gained much reputation over the years due to its ability to relieve pain and the benefits of being able to protect the internal organs from internal bleeding. It has gained FDA approval for the treatment of moderate to severe acute pain due to muscle spasms, including in patients with osteoarthritis. Although there is evidence that proves that ibuprofen is effective for relief of pain and avoiding complications that can occur from its use, the drug can have serious side effects.
The first time you take ibuprofen it can cause a rapid and severe drop in blood pressure. Patients who take more than the recommended dose should not exceed 100mg per dose per day and must rest the first 24 hours after taking the medication. If you do take too much ibuprofen you could end up in a coma or even stroke. If you are thinking you can get high off ibuprofen pm, talk to your doctor immediately.
One of the possible side effects of ibuprofen is a severe and rapid increase in the heart rate. This can cause an increased risk of having a heart attack or angina. When this happens the patient can become very dehydrated. If you get high off ibuprofen and don't rest, this can result in seizures and even hypothermia. Talk to your doctor immediately if you think you might be having a seizure or getting very cold.
Patients taking ibuprofen have also reported experiencing changes in their vision. This can result in the need for a retinal examination. If you get very cold, this can also affect your vision. Talk to your doctor immediately if you start seeing a yellow tint to your vision. This can also be a sign of a stroke.
One of the more common side effects of ibuprofen is intestinal gas. In some cases it has caused patients to experience diarrhea. In other cases it has merely produced mild gas that makes it difficult to finish a meal. It has also been known to produce nausea.
Some patients report that they get a tickle in the stomach whenever they ingest ibuprofen. It is possible that you are allergic to ibuprofen or it could be an effect of NSAID. Many of the symptoms described above can be caused by other factors as well. Therefore the diagnosis of the cause of any given side effect can only be done at the time of the actual ingestion.
When you are taking medication for pain relief, be sure to let your doctor know about all the drugs and medications you are currently taking and whether or not you have had any problems with them. Ibuprofen can cause some significant side effects with many different types of medication. If you are pregnant or might become pregnant, do not take ibuprofen. It is possible for birth defects to occur when the drug is used during pregnancy. If you are on other forms of medication, talk to your doctor before taking ibuprofen. You should also ask your doctor if you can get high doses of the drug for short periods of time in order to reduce chronic inflammation.
If you can't think of anything else to ask your doctor about ibuprofen, ask him or her about its effect on your sex drive. In many cases, women experience a reduction in sexual desire after they use ibuprofen to treat arthritis. motrin and bleeding may also find that you have trouble having an erection. Talk to your doctor if you think this is happening. He may be able to help you find a solution to your problem.